RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 159, Number 5, Pages 992–994 (Mi dan30648)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

General boundary-value problems for elliptic equations in a region whose boundary consists of manifolds of different dimension

B. Yu. Sternin


Full text: PDF file (411 kB)

Bibliographic databases:

Document Type: Article
Presented: I. G. Petrovskii
Received: 13.06.1964

Citation: B. Yu. Sternin, “General boundary-value problems for elliptic equations in a region whose boundary consists of manifolds of different dimension”, Dokl. Akad. Nauk SSSR, 159:5 (1964), 992–994

Citation in format AMSBIB
\Bibitem{Ste64}
\by B.~Yu.~Sternin
\paper General boundary-value problems for elliptic equations in a region whose boundary consists of manifolds of different dimension
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 159
\issue 5
\pages 992--994
\mathnet{http://mi.mathnet.ru/dan30648}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0170099}
\zmath{https://zbmath.org/?q=an:0138.36004}


Linking options:
  • http://mi.mathnet.ru/eng/dan30648
  • http://mi.mathnet.ru/eng/dan/v159/i5/p992

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Yu. Sternin, V. E. Shatalov, “Relative elliptic theory and the Sobolev problem”, Sb. Math., 187:11 (1996), 1691–1720  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:19
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018